AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
1.5 weeks into PCT
Old
  (#1)
Banned
 
KILLA's Avatar
 
Offline
Posts: 401
Join Date: Feb 2005
1.5 weeks into PCT - 10-17-2005, 02:13 PM

I am 1.5 weeks into PCT. I was on 6 weeks sust, with prop in the first 3 weeks. Wonderful while on cycle.

I did 3 injections of 2000iu HCG prior and up to my last shot. 2 weeks after last shot, started clomid 100mg and nolva 20mg ed, now tapered to 35mg clomid and 20mg nolva.

I am severely depressed, eyes are redder than hell, and my lower back started hurting yesterday and pain shooting into my buttocks. like a sore muscle feel.

I am not motivated to do squat, I havent even been in the gym in 2 weeks.

I am really close to going on permanant self administered HRT.
   
Reply With Quote
Old
  (#2)
Banned
 
KILLA's Avatar
 
Offline
Posts: 401
Join Date: Feb 2005
10-17-2005, 02:21 PM

And also my diet has gone to crap and I am never hungry anymore. What a bummer.
   
Reply With Quote
Old
  (#3)
AnaSCI SENIOR
 
healthfreak's Avatar
 
Offline
Posts: 949
Join Date: Jun 2005
10-17-2005, 02:41 PM

damn bro that doesnt sound good. you may have a infection or something. do you have a fever at all? you may need to get this checked out
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 6
Join Date: Oct 2005
10-17-2005, 07:58 PM

yeah definetley want to get that checked out bro... Maybe some sort of reaction to the clomid or nolva your on?? Or maybe you just got sick, and the shit going on in your body aggrivated it.
   
Reply With Quote
Old
  (#5)
Banned
 
KILLA's Avatar
 
Offline
Posts: 401
Join Date: Feb 2005
10-17-2005, 09:18 PM

Quote:
Originally Posted by JuRzEE_PiMpIn
yeah definetley want to get that checked out bro... Maybe some sort of reaction to the clomid or nolva your on?? Or maybe you just got sick, and the shit going on in your body aggrivated it.
I think I got the flu bros. AChing all over right now with a fever.

Thanks for the support.
   
Reply With Quote
Old
  (#6)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
10-17-2005, 10:12 PM

Quote:
Originally Posted by KILLA
I am 1.5 weeks into PCT. I was on 6 weeks sust, with prop in the first 3 weeks. Wonderful while on cycle.

I did 3 injections of 2000iu HCG prior and up to my last shot. 2 weeks after last shot, started clomid 100mg and nolva 20mg ed, now tapered to 35mg clomid and 20mg nolva.

I am severely depressed, eyes are redder than hell, and my lower back started hurting yesterday and pain shooting into my buttocks. like a sore muscle feel.

I am not motivated to do squat, I havent even been in the gym in 2 weeks.

I am really close to going on permanant self administered HRT.
You shouldn't be experiencing any of this yet.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#7)
AnaSCI MEMBER
 
mandarb11's Avatar
 
Offline
Posts: 248
Join Date: Oct 2005
Location: Ontario Canada
10-17-2005, 11:50 PM

Well if nothing else keep your protein levels high, you do not want to loose all the hard earned gains you made. Sorry to hear all the trouble! I hope things turn around for you!
   
Reply With Quote
Old
  (#8)
AnaSCI SENIOR
 
Little Man's Avatar
 
Offline
Posts: 507
Join Date: Jul 2005
Location: somewhere, US
10-18-2005, 05:07 PM

let us know how you are feeling? weird that you are that sick.
   
Reply With Quote
Old
  (#9)
AnaSCI SENIOR
 
Little Man's Avatar
 
Offline
Posts: 507
Join Date: Jul 2005
Location: somewhere, US
10-18-2005, 05:08 PM

istopped being depressed after about 2 weeks. but thats when my little guys started growing back
   
Reply With Quote
Old
  (#10)
AnaSCI SENIOR
 
healthfreak's Avatar
 
Offline
Posts: 949
Join Date: Jun 2005
10-18-2005, 05:49 PM

keep us updated bro.
   
Reply With Quote
Old
  (#11)
Banned
 
KILLA's Avatar
 
Offline
Posts: 401
Join Date: Feb 2005
10-18-2005, 09:41 PM

Feeling better today. The lower back pain I was having I think was in my kidneys. Today when I run it jars my kidneys like it never has. I sure hope I havent trashed my kidneys. I am going to go to the dr and get some blood work. Also stopped clomid yesterday.
   
Reply With Quote
Old
  (#12)
AnaSCI SENIOR
 
healthfreak's Avatar
 
Offline
Posts: 949
Join Date: Jun 2005
10-18-2005, 11:25 PM

Quote:
Originally Posted by KILLA
Feeling better today. The lower back pain I was having I think was in my kidneys. Today when I run it jars my kidneys like it never has. I sure hope I havent trashed my kidneys. I am going to go to the dr and get some blood work. Also stopped clomid yesterday.
glad to here some improvement. let us know how the dr goes
   
Reply With Quote
Old
  (#13)
AnaSCI SENIOR
 
Little Man's Avatar
 
Offline
Posts: 507
Join Date: Jul 2005
Location: somewhere, US
10-19-2005, 10:03 AM

why did u stop the clomid?
   
Reply With Quote
Old
  (#14)
Banned
 
KILLA's Avatar
 
Offline
Posts: 401
Join Date: Feb 2005
10-19-2005, 11:43 AM

Quote:
Originally Posted by Little Man
why did u stop the clomid?
Because I am guessing it is compunding my problems. My eyes arent red anymore and dont hurt.

This PCT is totally trashed anyways. I think I burnt myself out while on gear and now I dont want to lift at all. Pretty lame.
   
Reply With Quote
Old
  (#15)
AnaSCI SENIOR
 
healthfreak's Avatar
 
Offline
Posts: 949
Join Date: Jun 2005
10-19-2005, 12:55 PM

well just try to get a lift in. otherwise you will lose all your gains bro
   
Reply With Quote
Old
  (#16)
AnaSCI MEMBER
 
Offline
Posts: 108
Join Date: Aug 2005
Location: hell
10-19-2005, 01:29 PM

sounds like natural is the way to go for you. The ups and downs do suck. I think thats why i have stayed on for long cycles before. Anyway suck it up man and rely on yourself and find the drive no matter what otherwise you suck. Either you love lifting or you dont. Steroids , thats such a small part and means nothing unless you lift eat and sleep right. Hope you stick to it. The fact you actually ran a cycle show you are serious. Keep it up bud.Later
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 06:45 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.